# SDR SIMA200516002

- Difficulty date: June 5, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Engine: Allsn AE3007A
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 2004110883
- Condition: Smoke
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED BURNING SMELL IN COCKPIT JUST PRIOR TO PUSH BACK.  REPLACED NR 1 AIR CYCLE MACHINE (ACM) IAW AMM.  AC RETURNED TO SERVICE.  (K)
